Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the central limit theorem in $ F$-spaces

Author: Werner E. Helm
Journal: Proc. Amer. Math. Soc. 72 (1978), 542-544
MSC: Primary 60B12; Secondary 60G15
MathSciNet review: 509252
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we improve the known result on the integrability of F-norms with respect to Gaussian measures and obtain a Central Limit Theorem for probability measures on arbitrary separable F-spaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60B12, 60G15

Retrieve articles in all journals with MSC: 60B12, 60G15

Additional Information

PII: S 0002-9939(1978)0509252-9
Keywords: Gaussian measures on F-spaces, integrability of F-norms, Central Limit Theorem
Article copyright: © Copyright 1978 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia